# SDR AALA202111013199

- Difficulty date: October 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 27,290 hours, 10,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ESCAPE OVER WING ILLUMINATION LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202110273199: MAINTENANCE DETERMINED THAT LIGHT WAS OPERATIVE AND NO MAINTENANCE ACTION WAS REQUIRED ** (CLOSED)
